# SDR FDEA201508152550

- Difficulty date: August 15, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 926 hours, 31,709 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 9787344
- Part serial: P501C
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 43,311 hours, 17,463 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT WITH ENG & WG ANTI-ICE ON, GOT NUMEROUS LVL 1 & 2 ALERTS FOR AIR SYS PROBLEMS.  WITH CABIN ALT RISING, DID A HIGH SPEED DIVE TO 10,000 FT.  CABIN ALT GOT TO 7800 FT & STARTED BACK DOWN TO NORMAL.  VALUES OF CABIN ALT, THEREAFTER ALERTS INCLUDED LVL 2 FOR CABIN IN FLO, LVL 1 ALERTS FOR  AIR SYS 1 OFF & AIR SYS 2 OFF.  RAN ALL APPROP QRH PROCEDURES.  FOUND 1-2 ISOL VLV HAD CLOSED ITSELF, NR 1 PACK TURNED ITSELF OFF & LOST NR 2 PACK WITH NO AIR SUPPLY.  OPENED 1-3 ISOL & TURNED NR 1 PACK BACK ON.  NR 3 AIR CONDITIONING PACK & NR 2 PNEUMATIC SYS WERE DEFERRED AT TIME OF EVENT, FOUND FAN AIR VLV FAULTY.  R & R NR 1 FAN AIR VLV.  R & R NR 1 PNEUMATIC SYS CONTROLLER.  CONTROLLER OPERATIONS CHECKED GOOD.  NR 1 FAN AIR VLV OPERATIONS CHECKED OK.
